It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-20-2006, 05:02 AM   #1
Junior Member
(female)
 
Join Date: Mar 2006
Location: NORWICH,NORFOLK,ENGLAND
Posts: 11
Tonibelle HB User
Question Now what is happening?

Hi all, any advice would be great. I dont know what is happening to me. Started on 50mcg Levothyroxine seven weeks ago. It took five weeks and I started to feel better then suddenly I am back to square one and feel terrible again, aches and pains, joint pain, tiredness etc etc. Went for a blood test yesterday and am awaiting results. Is it normal to go back to feeling so terrible after feeling something close to normal (whatever that is)? Thank you

 
Old 04-20-2006, 05:41 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,298
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Now what is happening?

Quote:
Is it normal to go back to feeling so terrible after feeling something close to normal (whatever that is)?
I won't use the word "normal", but it's very common and typical. It means you need a dose increase. No MD ever warns us that this will happen, but it does.

When your body starts getting some of the hormone that it needs after being so long without having enough, you start to recover a little. Then, after that initial dose has been absorbed and "used up", your body starts screaming for more. If you're lucky, your MD will agree and increase the dose; if he's thyroid-ignorant like so many are, and he doses by TSH alone instead of FT4 and FT3, you may not get the increase.

Sooooo.... I hate to tell folks this, but don't expect to feel all better until you reach your optimum dose and have been on it for a few months.

 
Sponsors Lightbulb
   
Old 04-20-2006, 06:10 AM   #3
Junior Member
(female)
 
Join Date: Mar 2006
Location: NORWICH,NORFOLK,ENGLAND
Posts: 11
Tonibelle HB User
Re: Now what is happening?

Thank you Midwest1 for replying to me. I was not told this would happen, I was just given the tablets, told what I had would be easy to treat and that was it. You have set my mind at rest because I did not know what was happening to me. I am seeing my doctor tomorrow so I will let you know what happens. Thanks again

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help me understand whats happening cptpooface Depression 4 11-21-2010 11:03 AM
Not sure whats happening advice please easygoingeezer Heart Disorders 3 05-06-2008 03:06 AM
PLEASE HELP, What's happening to me? cookiepls Open to All Other Health Topics 3 02-10-2006 08:15 PM
Help, I think it's happening again, please help beetol Depression 3 07-28-2005 02:29 PM
Bluelake..what is happening with...? Glojer Fibromyalgia 9 06-20-2005 08:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!